# SDR FDEA201407211896

- Difficulty date: July 21, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 53,172 hours, 23,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND ONE FASTENER HEAD UNDER STUB BEAM AT BS 940.  CORROSION BLENDED & AREA REPAIRED IAW EA F-5710-T0309582.
